Integral formulas for the ¯-equation on complex projective algebraic manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 1, pp. 79-110.
@article{ASNSP_1990_4_17_1_79_0,
     author = {Hatziafratis, Telemachos},
     title = {Integral formulas for the $\bar{\partial }$-equation on complex projective algebraic manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {79--110},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {1},
     year = {1990},
     mrnumber = {1074627},
     zbl = {0717.32012},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_1_79_0/}
}
TY  - JOUR
AU  - Hatziafratis, Telemachos
TI  - Integral formulas for the $\bar{\partial }$-equation on complex projective algebraic manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1990
DA  - 1990///
SP  - 79
EP  - 110
VL  - Ser. 4, 17
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1990_4_17_1_79_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1074627
UR  - https://zbmath.org/?q=an%3A0717.32012
LA  - en
ID  - ASNSP_1990_4_17_1_79_0
ER  - 
Hatziafratis, Telemachos. Integral formulas for the $\bar{\partial }$-equation on complex projective algebraic manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 1, pp. 79-110. http://www.numdam.org/item/ASNSP_1990_4_17_1_79_0/

[1] I. Aizenberg - A. Yuzhakov, Integral representations and residues in multidimensional complex analysis, Translation from Russian by Amer. Math. Soc., 58, 1983. | MR 735793 | Zbl 0537.32002

[2] T. Hatziafratis, Integral representation formulas on analytic varieties, Pacific J. Math. 123 (1986), 71-91. | MR 834139 | Zbl 0591.32003

[3] T. Hatziafratis, An explicit Koppelman type integral formula on analytic varieties, Michigan Math. J. 33 (1986) 335-341. | MR 856525 | Zbl 0614.32014

[4] T. Hatziafratis, An explicit extension formula of bounded holomorphic functions from analytic varieties to strictly convex domains, J. Functional Anal., 70 (2) (1987), 289-303. | MR 874058 | Zbl 0607.32002

[5] G.M. Henkin, H. Lewy's equation and analysis on a pseudoconvex manifold I, Uspehi Mat. Nauk., 32 (3) (1977), 57-118, Russian Math. Surveys, 32 (1977), 59-130. | MR 454067 | Zbl 0382.35038

[6] G. Henkin - P. Polyakov, Homotopy formulas for the ∂-operator on CPn and the Radon Penrose transform, Math. USSR-Izv., 28 (1987), No. 3, 555-587. | Zbl 0624.32004